| Model Number |
ZKB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 14.0 diopter intraocular lens (iol) was implanted in the patient's left eye (os).It was later explanted on (b)(6) 2018 because the diopter power was wrong for the patient.There was an incision enlargement performed, but no vitrectomy and no sutures were used.The replacement lens was the same model, but different diopter of 17.0.Reportedly, there was no patient injury and the patient is doing fine post-operatively.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 03/15/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.